# SDR UPS403273

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C CHECK, MAINTENANCE FOUND CORROSION ON FLOOR BEAM UPPER CHORD AT BS 980, LBL80 AND 90.  INSTALLED REPAIR PER SRM 51-40-04.
